# SDR AALA20000560

- Difficulty date: March 29, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N1407D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11360
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHTS IN FIRST CLASS INOPERATIVE.  RECONNECTED EMERGENCY EXIT ESCAPE PATH LIGHT CONNECTOR IN FIRST CLASS SECTION.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
